# SDR TWRA9632

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH AND DURING TAXI IN TO PARKING SPOT, A SMELL OF SMOKE WAS DETECTED COCKPIT GALLEY POWER WAS OFF SMELL MOSTLY CAME FROM CAPTAINS SIDE (EYEBALL VENTS).  NR 2 ENGINE WAS REPLACED AND R/U CHECK OK, ALL 3 PACKS WERE RUN.  OPS CHECK OK.  NO SMOKE IN COCKPIT OR CABIN.  (M)
